Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Side effects of Doxypal dr , Ascazin , Acutret 10, crixan gel & Acnemoist

I ve prescribed to use Doxypal-dr , Ascazin , Acutret 10 , crixan gel & Acnemoist , Acne aid soap for my acne problem , but after using it for 10 days I ve now problems with my lips , my lips cracks like winter cracks & it also burns , is it the side effect of these medicine please help me.
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  1809
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to HealthcareMagic,
yes dear its is side effect of the ACUTRET (10MG) which you are taking for acne.It a common side effect which occurs usually after 2 wks of the therapy.But this side effect goes off once you stop the medicine.Usually it is given for approx 6 months depending upon your body wt.It is good and very effective medicine.There are other precautions which needs to be taken while one is on acutret..some investigations need to be done...Kindly talk to your dermatologist about these precautions.You can apply CETAPHIL MOISTURIZING CREAM on lips as and when required or any lip balm to keep it moist.
take care,
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor